IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Kazutaka Shimada (Kyushu Inst. of Tech.)
Vice Chair Mitsuo Yoshida (Toyohashi Univ. of Tech.), Takeshi Kobayakawa (NHK)
Secretary Hiroki Sakaji (Univ. of Tokyo), Aya Ishino (Hiroshima Univ. of Economics)
Assistant Kanji Takahashi (Sansan), Koh Mitsuda (NTT)

Technical Committee on Speech (SP) [schedule] [select]
Chair Norihide Kitaoka (Toyohashi Univ. of Tec)
Secretary Shinnosuke Takamichi (Univ. of Tokyo), Ryouichi Takashima (Kobe Univ.)
Assistant Toru Nakashika (Univ. of Electro-Comm.), Ryo Masumura (NTT)

Special Interest Group on Natural Language (IPSJ-NL) [schedule] [select]

Special Interest Group on Spoken Language Processing (IPSJ-SLP) [schedule] [select]

Conference Date Wed, Dec 1, 2021 10:15 - 17:30
Thu, Dec 2, 2021 10:30 - 18:10
Fri, Dec 3, 2021 10:30 - 17:00
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on NLC, SP.

Wed, Dec 1 AM 
10:15 - 10:30
  10:15-10:30 ( 15 min. )
Wed, Dec 1 AM 
10:30 - 12:00
(1) 10:30-11:00  
(2) 11:00-11:30  
(3) 11:30-12:00  
  12:00-13:00 ( 60 min. )
Wed, Dec 1 PM 
13:00 - 14:00
(4) 13:00-14:00  
  14:00-14:20 ( 20 min. )
Wed, Dec 1 PM 
14:20 - 15:40
(5) 14:20-14:40  
(6) 14:40-15:10  
(7) 15:10-15:40  
  15:40-16:00 ( 20 min. )
Wed, Dec 1 PM 
16:00 - 17:30
(8) 16:00-16:30  
(9) 16:30-17:00  
(10)
NLC
17:00-17:30 Digital Evolution of Life Gave Birth to Language
-- Law of Digital Language --
NLC2021-18 SP2021-39
Kumon Tokumaru (Writer)
Thu, Dec 2 AM 
10:30 - 12:00
(11) 10:30-11:00  
(12) 11:00-11:30  
(13)
SP
11:30-12:00 Multi-faceted assessment of language learners' ability of perception and production of English speech based on shadowing NLC2021-19 SP2021-40 Takuya Kunihara, Chuanbo Zhu, Daisuke Saito, Nobuaki Minematsu (UTokyo), Noriko Nakanishi (KGU)
  12:00-13:00 ( 60 min. )
Thu, Dec 2 PM 
13:00 - 14:00
(14) 13:00-14:00  
  14:00-14:20 ( 20 min. )
Thu, Dec 2 PM 
14:20 - 16:20
(15)
SP
14:20-14:50 End-to-End Speech Recognition System Using Sparse Representation NLC2021-20 SP2021-41 Reiichiro Yasaki, Makoto Ohki (Yamanashi Univ.)
(16)
SP
14:50-15:20 Music Separation by Regularized NMF using CQCC NLC2021-21 SP2021-42 Kohei Miyajima, Makoto Ohki (Yamanashi Univ.)
(17)
SP
15:20-15:50 improvement of multilingual speech emotion recognition by normalizing features using CRNN NLC2021-22 SP2021-43 Jinhai Qi, Motoyuki Suzuki (OIT)
(18)
SP
15:50-16:20 Simultaneous measurement of linear, non-linear, random responses of pitch extrctors to frequency modulated voiced sounds
-- application of extended time-stretched-pulse sequence with orthogonalization --
NLC2021-23 SP2021-44
Hideki Kawahara (Wakayama Univ.), Ken-Ichi Sakakibara (Health Science Univ. okkaido), Kohei Yatabe (Waseda Univ.), Tatsuya Kitamura (Konan Univ.), Hideki Banno (Meijo Univ.), Masanori Morise (Meiji Univ.)
  16:20-16:40 ( 20 min. )
Thu, Dec 2 PM 
16:40 - 18:10
(19) 16:40-17:10  
(20) 17:10-17:40  
(21)
NLC
17:40-18:10 Adding span loss to BERT for opinion target extraction NLC2021-24 SP2021-45 Takeshi S. Kobayakawa (NHK)
  -  
Fri, Dec 3 AM 
10:30 - 12:00
(22)
SP
10:30-11:00 An approach to voice conversion for manipulating emotion dimensions NLC2021-25 SP2021-46 Keita Mukada, Hiroki Mori (Utsunomiya Univ.)
(23)
SP
11:00-11:30 Multi-speaker Audiobook Speech Synthesis using Discrete Character Acting Styles Acquired by VQVAE NLC2021-26 SP2021-47 Wataru Nakata, Tomoki Koriyama, Shinnosuke Takamichi, Yuki Saito (UT), Yusuke Ijima, Ryo Masumura (NTT), Hiroshi Saruwatari (UT)
(24) 11:30-12:00  
  12:00-13:00 ( 60 min. )
Fri, Dec 3 PM 
13:00 - 14:20
(25) 13:00-14:20  
  14:20-14:40 ( 20 min. )
Fri, Dec 3 PM 
14:40 - 16:40
(26) 14:40-15:10  
(27) 15:10-15:40  
(28) 15:40-16:10  
(29)
NLC
16:10-16:40 Label smoothing with co-occurrences information for multi-label classification NLC2021-27 SP2021-48 Yuki Yasuda, Taichi Ishiwatari, Taro Miyazaki, Jun Goto (NHK)
Fri, Dec 3 PM 
16:40 - 17:00
  16:40-17:00 ( 20 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
General Talk (ショート形式)Each speech will have 10 minutes for presentation and 10 minutes for discussion.
General Talk (ディスカッション形式)Each speech will have 15 minutes for presentation and 15 minutes for discussion.

Contact Address and Latest Schedule Information
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  
SP Technical Committee on Speech (SP)   [Latest Schedule]
Contact Address  
IPSJ-NL Special Interest Group on Natural Language (IPSJ-NL)   [Latest Schedule]
Contact Address  
IPSJ-SLP Special Interest Group on Spoken Language Processing (IPSJ-SLP)   [Latest Schedule]
Contact Address  


Last modified: 2021-12-01 09:20:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NLC Schedule Page]   /   [Return to SP Schedule Page]   /   [Return to IPSJ-NL Schedule Page]   /   [Return to IPSJ-SLP Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan